Vol. 9(1) Jan. 2021, No. 18, pp. 201-215.

CONTROLLABILITY OF SECOND-ORDER STOCHASTIC DIFFERENTIAL EQUATIONS DRIVEN BY FRACTIONAL BROWNIAN MOTION
Vol. 9(1) Jan. 2021, No. 18, pp. 201-215
DIEM DANG HUAN

 

Abstract

In this paper, we study the controllability of a class of secondorder impulsive neutral stochastic differential equations driven by fractional Brownian motion (fBm) with infinite delay in Hilbert spaces. The Banach fixed point theorem and the theory of strongly continuous cosine families of operators are used to investigate the sufficient conditions for the controllability of the system considered. An example is provided to illustrate our results


Full Text (PDF 334 K)